# SDR ASAA2020030932394

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,600 hours, 11,345 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 #1 ENGINE FOUND 4 GUIDE PINS LOOSE IN BOOSTER SPOOL. GROUNDED - YES. REMOVED 4 GUIDE PINS IN #1 ENGINE BOOSTER SPOOL REF B737-800 AMM 72-21-02-300-805-F00. INSPECTED FAN DISK MATING SURFACE AND BOLT HOLE FOR DAMAGE, NO DAMAGE NOTED REF AMM 72-21-02-200-801-F00. INSTALLED #1 ENGINE GUIDE PIN 3 OF 4 IN BOOSTER SPOOL REF AMM 72-21-02-300-805-F00, INSTALLED 4 OF 4, #1 ENGINE GUIDE PIN IN BOOSTER SPOOL IAW AMM 72-21-02-300-805-F00.
